Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 6 (2001), Issue 3, Pages 147-156

Identification of discrete chaotic maps with singular points

1Laboratory of Computing Techniques and Automation, Joint Institute for Nuclear Research, Dubna 141980, Russia
2lnternational Solvay Institute for Physics and Chemistry, CP-231, ULB, Campus Plaine, Bd. du Triomphe, Brussels 1050, Belgium
3Theoretische Natuurkunde, Free University of Brussels, Brussels, Belgium

Received 22 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. G. Akishin, P. Akritas, I. Antoniou, and V. V. Ivanov, “Identification of discrete chaotic maps with singular points,” Discrete Dynamics in Nature and Society, vol. 6, no. 3, pp. 147-156, 2001. doi:10.1155/S1026022601000164